# SDR QMLD201112054591

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N551AM
- Make and model: Snias AS350B3
- Aircraft serial: 4311
- Aircraft time: 2,326 hours, 5,100 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,590 hours, 5,392 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Part number: 0292517060
- Condition: Cracked
- Location: Module 3
- Part time: 2,590 hours, 5,392 cycles
- Component: Module 3, Tmeca, ARRIEL2B1
- Component part number: 70BM032020
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DISASSEMBLING ENGINE TO PERFORM MODIFICATION TU 166 FOUND THE POWER TURBINE NOZZLE GUIDE VANE CRACKED.  MODULE 3 MUST BE RETURNED TO MFG FOR REPAIR.
